# SDR DL76L950518

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T310078
- Condition: Worn
- Location: Rt Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, RT WING OUTBOARD FLAP WAS FOUND WITH WEAR DAMAGE AT INBOARD FORWARD EDGE AND AT THE INBOARD ATTACH FITTING.  REPAIRED PER SRM 57-53-01 PG 205 WITH REFERENCE TO SRM 51-70-17.
